# SDR AALA202401163602

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 33,220 hours, 14,107 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007508
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Part time: 35,622 hours, 15,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WITH NUMBER 1 GENERATOR INOPERATIVE ALREADY, APU QUIT WORKING ASLO. AIRCRAFT RETURN TO AND LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED LEFT HAND ENGINE IDG PER AMM 24-11-00. OPERATIONAL CHECK GOOD.
